Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 311, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Oct 25, 2010, 6:54 AM EDT for 5 counties in Georgia. It was in force for 43 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 25, 2010, 6:54 AM EDT (10:54 UTC)
- Expired
- Oct 25, 2010, 7:37 AM EDT
- In force
- 43 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Dawson County, GA, Lumpkin County, GA, Towns County, GA, Union County, GA, White County, GA
The radar
The Atlanta radar (KFFC), 157 km from the middle of the area, began a volume at 10:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 25, 7:00 AM EDT | TSTM WND DMG | 5 E Blairsville, GA | SIX TREES DOWN IN THE TRACK ROCK AND FOYLES TOWN AREAS. |
| Oct 25, 7:08 AM EDT | TSTM WND DMG | 9 Nw Dawsonville, GA | ONE TREE DOWN ON HIGHWAY 136 ABOUT 9 MILES NORTHWEST OF DAWSONVILLE. |
| Oct 25, 7:20 AM EDT | TSTM WND DMG | 3 Nw Hiawassee, GA | TWO TREES DOWN ABOUT 3 MILES NORTHWEST OF HIAWASSEE. |
| Oct 25, 7:34 AM EDT | TSTM WND DMG | 7 Ne Dahlonega, GA | THREE TREES DOWN IN CAVENDER CREEK AND PORTER SPRINGS AREAS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 25, 5:35 AM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 10.9 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 1618 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS52 KFFC 251054
SVRFFC
GAC085-187-281-291-311-251145-
/O.NEW.KFFC.SV.W.0311.101025T1054Z-101025T1145Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
654 AM EDT MON OCT 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DAWSON COUNTY IN NORTH CENTRAL GEORGIA
LUMPKIN COUNTY IN NORTH CENTRAL GEORGIA
UNION COUNTY IN NORTH CENTRAL GEORGIA
TOWNS COUNTY IN NORTHEAST GEORGIA
WHITE COUNTY IN NORTHEAST GEORGIA
* UNTIL 745 AM EDT
* AT 651 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 14 MILES NORTHWEST OF BLAIRSVILLE TO 11
MILES WEST OF SUCHES TO 16 MILES WEST OF DAWSONVILLE...MOVING EAST
AT 30 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO YOUNG
HARRIS...DAHLONEGA...HIAWASSEE...HELEN...UNICOI STATE PARK AND
CLEVELAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING
FOR NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM EDT MONDAY AFTERNOON FOR NORTHERN GEORGIA.
&&
LAT...LON 3499 8356 3479 8367 3476 8362 3454 8362
3449 8387 3441 8397 3433 8397 3434 8426
3447 8426 3447 8432 3455 8434 3461 8419
3460 8419 3472 8410 3479 8410 3480 8415
3488 8411 3495 8417 3499 8412 3499 8358
TIME...MOT...LOC 1054Z 270DEG 28KT 3499 8414 3468 8418
3443 8436
$$1 follow-up statement
888
WWUS52 KFFC 251137
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
737 AM EDT MON OCT 25 2010
GAC085-187-281-291-311-251146-
/O.CAN.KFFC.SV.W.0311.000000T0000Z-101025T1145Z/
DAWSON GA-LUMPKIN GA-WHITE GA-UNION GA-TOWNS GA-
737 AM EDT MON OCT 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR TOWNS...UNION...WHITE...
LUMPKIN AND DAWSON COUNTIES IS CANCELLED...
THE LINE OF THUNDERSTORMS HAS WEAKENED AND IS NO LONGER EXPECTED TO
PRODUCE SEVERE WEATHER. HOWEVER...STRONG GUSTY WINDS UP TO 40
MPH...VERY HEAVY RAIN...AND SMALL HAIL ARE STILL POSSIBLE WITH THIS
STORMS AS THEY MOVE EAST AT 30 MPH.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 AM EDT MONDAY MORNING
FOR NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 100 PM EDT MONDAY AFTERNOON FOR NORTHERN GEORGIA.
LAT...LON 3499 8356 3479 8367 3476 8362 3454 8362
3449 8387 3441 8397 3433 8397 3434 8426
3447 8426 3447 8432 3455 8434 3461 8419
3460 8419 3472 8410 3479 8410 3480 8415
3488 8411 3495 8417 3499 8412 3499 8358
TIME...MOT...LOC 1136Z 270DEG 28KT 3499 8374 3468 8378
3443 8396
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 25, 4:03 AM EDT, 2 hours 51 minutes earlier.
Area forecast discussion, Oct 25, 4:03 AM EDT, 2 hours 51 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 403 AM EDT MON OCT 25 2010 .SHORT TERM /TODAY THROUGH WEDNESDAY/... SHORT WAVE MOVING INTO THE LOWER MISSISSIPPI VALLEY THIS MORNING SHOULD PUSH ACROSS GEORGIA TODAY. STRONG WARM AIR ADVECTION AHEAD OF THIS FEATURE HAS PUSHED DEW POINTS INTO THE 60S OVER MUCH OF THE CWA. LOOKS LIKE OUR BEST INSTABILITY SHOULD BE NOW TROUGH AROUND 18Z...THEN TAPERING OFF AFTER THAT. CURRENTLY HAVE A TORNADO WATCH IN EFFECT FOR THE WESTERN COUNTIES THIS MORNING. SHORT WAVE MOVING EAST OF THE CWA THIS EVENING...BUT WE REMAIN IN A MOIST AIR MASS WITH CONTINUED SOUTHWEST FLOW THROUGH WEDNESDAY. HAVE LEFT POPS IN THROUGH THE SHORT TERM...WITH BEST POPS ACROSS THE NORTH. MAIN COLD FRONT STILL TO OUR WEST WEDNESDAY MORNING. HAVE STAYED ON WARM SIDE OF MAV/MET BUT RAIN AND CLOUDS WILL CAUSE SOME DIFFERENCES ESPECIALLY ON THE MAX TEMPERATURES. .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... STRONG UPPER CLOSED LOW MOVING ACROSS SOUTHERN CANADA SHOULD PULL THE COLD FRONT THROUGH THE CWA WEDNESDAY NIGHT INTO THURSDAY MORNING. AFTER THAT LOOKS LIKE A DRY PATTERN WITH NORTHWEST FLOW ALOFT GRADUALLY BECOMING ZONAL BY THE WEEKEND. SOME MOISTURE RETURN INDICATED ON THE LAST DAY...BUT AT THIS TIME WILL NOT ADD MENTION OF SHOWERS. && .AVIATION... 06Z UPDATE... SHOWERS AND THUNDERSTORMS MOVING INTO NW GA THIS MORNING. LOOKS LIKE SHRA/TSRA WILL BEGIN TO AFFECT THE TAF SITES WITHIN THE NEXT 2-3 HOURS. LOW CEILINGS (BKN010-OVC020) SHOULD ALSO MOVE IN BY 09Z-10Z. ONCE THE PRECIP MOVES IN SHOULD SEE SHRA/TSRA ACROSS THE AREA THROUGH 18Z-20Z. THE MAIN WAVE IS EXPECTED TO PUSH NE INTO THE CAROLINAS BY 18Z TAKING THE MAIN AREA OF PRECIP WITH IT. WINDS ARE OUT OF THE SE FOR NOW BUT WILL TURN TO THE SW BY 12Z-14Z. WINDS SPEEDS WILL BE IN THE 6-12KT RANGE WITH HIGHER GUST IN AND AROUND TSRA DEVELOPMENT. VSBYS WILL IN THE MVFR-VFR RANGE EXCEPT IN A THUNDERSTORMS WHERE YOU WILL SEE SOME IFR VSBYS TEMPORARILY //ATL CONFIDENCE...06Z UPDATE... MEDIUM CONFIDENCE ON ALL ELEMENTS. 20 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 78 65 79 65 81 / 90 30 30 40 30 ATLANTA 78 66 79 68 80 / 90 20 30 40 30 BLAIRSVILLE 72 61 74 62 76 / 90 30 40 60 40 CARTERSVILLE 77 65 79 64 81 / 90 20 40 50 30 COLUMBUS 85 69 84 70 84 / 90 20 20 20 20 GAINESVILLE 72 65 75 64 77 / 90 30 40 50 30 MACON 85 66 85 68 85 / 80 20 20 20 20 ROME 79 65 81 64 82 / 90 20 40 60 40 PEACHTREE CITY 78 65 80 65 81 / 90 20 30 40 20 VIDALIA 85 67 87 69 87 / 70 30 20 10 20 && .FFC WATCHES/WARNINGS/ADVISORIES... TORNADO WATCH UNTIL 10 AM EDT THIS MORNING FOR THE FOLLOWING ZONES: CARROLL...CATOOSA...CHATTOOGA...DADE...FLOYD...HARALSON... HARRIS...HEARD...POLK...TROUP...WALKER...WHITFIELD. && 41
Hazardous weather outlook, Oct 25, 6:02 AM EDT, 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 602 AM EDT MON OCT 25 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261015- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 602 AM EDT MON OCT 25 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT ISOLATED SEVERE THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TODAY. .SYNOPSIS... A STRONG UPPER LEVEL DISTURBANCE WILL MOVE EAST ACROSS THE STATE TODAY. .PRIMARY HAZARDS... THE PRIMARY HAZARDS FROM ANY SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS....HAIL...CLOUD TO GROUND LIGHTNING...AND ISOLATED TORNADOES. HEAVY RAIN WILL ALSO BE POSSIBLE. THE MOST LIKELY LOCATION FOR SEVERE THUNDERSTORMS WILL BE AREAS IN NORTH AND CENTRAL GEORGIA. .DISCUSSION... A DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS OVER ALABAMA IS MOVING INTO NW GA THIS MORNING. THIS LINE IS VERY UNSTABLE AND HAS SEVERAL STORMS ALONG IT WITH A HISTORY OF PRODUCING NUMEROUS CLOUD TO GROUND LIGHTNING STRIKES...DAMAGING WINDS...AND POSSIBLY AN ISOLATED TORNADO OR TWO. AS THIS LINE MOVES INTO GA IT SHOULD STRENGTHEN AS INSTABILITY INDICES INCREASE ACROSS THE STATE TODAY. CAPES ARE EXPECTED NEAR 2000...LIFTED INDICES WILL BE IN THE -2 TO -6 RANGE ALONG WITH GOOD VERTICAL WIND SHEAR AND DAYTIME HEATING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Oct 25, 6:12 AM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
612 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG RISING FAWN 34.76N 85.53W
10/25/2010 DADE GA EMERGENCY MNGR
DADE COUNTY EMERGENCY MANAGEMENT IS REPORTING WIDESPREAD
DAMAGE DUE TO WINDS COUNTYWIDE. POWER LINES AND TREES ARE
DOWN IN MANY PLACES PARTICULARLY RISING FAWN.
&&
RGARCIALocal storm report, Oct 25, 6:19 AM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
619 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM TSTM WND DMG LA FAYETTE 34.71N 85.28W
10/25/2010 WALKER GA EMERGENCY MNGR
WALKER COUNTY EMERGENCY MANAGEMENT REPORTS WIDESPREAD
DOWNED TREES AND POWER LINES THROUGHOUT THE COUNTY.
SCHOOLS HAVE BEEN DELAYED 2 HOURS DUE TO THE WIND DAMAGE
AND POWER OUTAGES.
&&
RGARCIALocal storm report, Oct 25, 6:38 AM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
638 AM EDT MON OCT 25 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HAIL RESACA 34.58N 84.94W
10/25/2010 E1.75 INCH GORDON GA PUBLIC
PUBLIC REPORTED HAIL THE SIZE OF GOLF BALLS IN RESACA
THIS MORNING.
&&
RGARCIAThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 25, 5:17 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 43 min |
| Oct 25, 5:20 AM EDT | Tornado Warning | FFC | Dade, Walker | 25 min |
| Oct 25, 5:26 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 49 min |
| Oct 25, 5:37 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 23 min |
| Oct 25, 5:49 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Gordon | 41 min |
| Oct 25, 6:04 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Murray, Whitfield | 31 min |
| Oct 25, 6:07 AM EDT | Severe Thunderstorm Warning | FFC | Haralson, Polk | 38 min |
| Oct 25, 6:16 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Pickens | 44 min |
| Oct 25, 6:27 AM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb, Paulding | 48 min |
| Oct 25, 6:37 AM EDT | Severe Thunderstorm Warning | FFC | Bartow | 23 min |
| Oct 25, 6:40 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Heard | 50 min |
| Oct 25, 7:11 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton | 49 min |
| Oct 25, 7:54 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, DeKalb, Fayette, Fulton, Henry and 2 more | 51 min |
| Oct 25, 10:06 AM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 39 min |
| Oct 25, 10:41 AM EDT | Severe Thunderstorm Warning | FFC | Glascock, Hancock, Warren, Washington | 49 min |
| Oct 25, 11:48 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Treutlen | 42 min |
| Oct 25, 1:41 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 49 min |
| Oct 25, 1:52 PM EDT | Severe Thunderstorm Warning | FFC | Laurens, Wilkinson | 53 min |
| Oct 25, 2:38 PM EDT | Severe Thunderstorm Warning | FFC | Houston, Twiggs | 52 min |
| Oct 25, 2:49 PM EDT | Tornado Warning | FFC | Houston, Twiggs | 26 min |
| Oct 25, 3:13 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens | 47 min |
| Oct 25, 3:22 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Washington | 38 min |
| Oct 25, 3:35 PM EDT | Tornado Warning | FFC | Johnson, Laurens | 25 min |
| Oct 25, 3:39 PM EDT | Tornado Warning | FFC | Laurens | 36 min |
| Oct 25, 3:51 PM EDT | Tornado Warning | FFC | Emanuel, Treutlen | 39 min |
| Oct 25, 4:15 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Treutlen | 45 min |
| Oct 25, 4:24 PM EDT | Tornado Warning | FFC | Emanuel | 51 min |
| Oct 25, 4:59 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 46 min |
| Oct 25, 5:15 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Sumter | 45 min |
| Oct 25, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel | 24 min |
| Oct 25, 6:10 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens | 50 min |
| Oct 25, 6:32 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Houston | 28 min |
| Oct 25, 6:51 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 39 min |
| Oct 25, 7:25 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson | 21 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.